MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Codes Bent (1059); Device Damaged Prior to Receipt by User (1570); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product id: 924256, lot# 082224416a, product type: accessory.
 
Event or Problem Description
A manufacturer representative (rep) reported that they were doing a new implant on (b)(6) and the lead tip, specifically the silicone piece distal to 0 contact, appeared crooked/bent out of the box.It was stated that it didn't look like other leads and a different lead that looked "normal" was used.It was further noted that during the case they also had a defective stim-loc in which the titanium screw was stripped, which "happens a lot" and the surgeon has seen several times.A different kit with a new screw was used as well.The patient's indication for implant is unknown.
 
Additional Manufacturer Narrative
The lead 3387s-40 stimloc dbs, lot # va1bdyv has the appearance of the tip being slightly off-centered in one direction, however, it is within the acceptable visual inspection criteria.The lead was electrically okay.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6185349
Report Number2649622-2016-16427
Device Sequence Number16372360
Product Code MHY
UDI-Device Identifier00643169313514
UDI-Public00643169313514
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2019
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA1BDYV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2017
Initial Date Received by Manufacturer 12/14/2016
Supplement Date Received by ManufacturerNot provided
02/02/2017
Initial Report FDA Received Date12/19/2016
Supplement Report FDA Received Date02/03/2017
09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1